Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Inverse spectral results on two-dimensional tori


Author: V. Guillemin
Journal: J. Amer. Math. Soc. 3 (1990), 375-387
MSC: Primary 58G25; Secondary 35P99
MathSciNet review: 1035414
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58G25, 35P99

Retrieve articles in all journals with MSC: 58G25, 35P99


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1990-1035414-4
PII: S 0894-0347(1990)1035414-4
Article copyright: © Copyright 1990 American Mathematical Society